MathSciNet Relay Station
MathSciNet bibliographic data
MR2472957 60H05 (60G15 60G18)
Tudor, Constantin On the Wiener integral with respect to a sub-fractional Brownian motion on an interval. J. Math. Anal. Appl. 351 (2009), no. 1, 456–468.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement